# SDR 2011FA0000046

- Difficulty date: November 11, 2010
- Submitted: January 28, 2011
- Operation: General aviation
- Aircraft: N72060
- Make and model: Luscom 8D
- Aircraft serial: 3487
- Engine: Cont C75*
- System (JASC): 7322 · Fuel Control/Reciprocating Engines
- Part: Needle
- Condition: Loose
- Location: Carburettor
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

AT SOME TIME UNKNOWN, IT APPEARS A NEW STEELE NEEDLE AND SEAT WAS INSTALLED AND THE SEAT BODY WAS NOT SAFTIED.  FROM VIBRATION, IT CAME LOOSE AND CLOSED OFF FUEL FLOW INTO CARB, THEREFORE CAUSING ENGINE POWER LOSS.
